On the k-pseudo-symmetrical approximate differentiability

Giuseppina Russo; Santi Valenti

Fundamenta Mathematicae (1981)

  • Volume: 114, Issue: 1, page 79-83
  • ISSN: 0016-2736

How to cite


Russo, Giuseppina, and Valenti, Santi. "On the k-pseudo-symmetrical approximate differentiability." Fundamenta Mathematicae 114.1 (1981): 79-83. <http://eudml.org/doc/211308>.

author = {Russo, Giuseppina, Valenti, Santi},
journal = {Fundamenta Mathematicae},
keywords = {pseudo-symmetrical approximate differentiability; asymptotical derivative},
language = {eng},
number = {1},
pages = {79-83},
title = {On the k-pseudo-symmetrical approximate differentiability},
url = {http://eudml.org/doc/211308},
volume = {114},
year = {1981},

AU - Russo, Giuseppina
AU - Valenti, Santi
TI - On the k-pseudo-symmetrical approximate differentiability
JO - Fundamenta Mathematicae
PY - 1981
VL - 114
IS - 1
SP - 79
EP - 83
LA - eng
KW - pseudo-symmetrical approximate differentiability; asymptotical derivative
UR - http://eudml.org/doc/211308
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.